Existence and Hyers–Ulam Stability Results for Partial Fractional-Order Delay Differential Equations


Duman O. , Develi F.

Results in Mathematics, vol.77, no.3, 2022 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 77 Issue: 3
  • Publication Date: 2022
  • Doi Number: 10.1007/s00025-022-01629-0
  • Title of Journal : Results in Mathematics
  • Keywords: Hyers-Ulam stability, fractional order derivative, Darboux problem, delay differential equations, INTEGRAL-EQUATIONS, DARBOUX PROBLEM, UNIQUENESS

Abstract

© 2022, The Author(s), under exclusive licence to Springer Nature Switzerland AG.In this paper, we first give sufficient conditions for the existence and uniqueness results of the Darboux problem with delays for some partial fractional-order derivations in the sense of Caputo. Secondly, we prove a result regarding the Hyers–Ulam stability of this problem.